# SDR IPXA2023032792311

- Difficulty date: March 2, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: NDA621371
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFOUND SKIN CORROSION AT L/H TUNNEL APPOX FS 808 - 824 LONGERON 37 TO L38.REPAIRED CORRODED SKIN AT L/H TUNNEL AT FS 808-824 AND LONGERON 37 - L38 IAW VTSAA EA 011-5330-01-A9878 I/R AND UPS EO MD11-5330-86292-A AND FAA FORM 8100-9 SIGNED BY J. TOM (AR-605565) DATED 03/24/23 (MAJOR)
